# SDR DALA2018071304476

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 61,033 hours, 22,370 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD ENTY DOOR EICAS ILLUMINATED WITH DOOR CLOSED, LOCKED AND ARMED. WOUND RT FWD DOOR POSITION SWITCH ROLLER MISSING. REPLACED MISSING ROLLER AND OPS CHECKS GOOD PER AMM 25-71-00.
